Journal of Symbolic Logic

Beth's Property Fails in $L^{<\omega 1}$

Lee Badger

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 45, Issue 2 (1980), 284-290.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740559

Mathematical Reviews number (MathSciNet)
MR569398

Zentralblatt MATH identifier
0439.03013

JSTOR
links.jstor.org

Citation

Badger, Lee. Beth's Property Fails in $L^{&lt;\omega 1}$. J. Symbolic Logic 45 (1980), no. 2, 284--290. https://projecteuclid.org/euclid.jsl/1183740559


Export citation